Journal of Symbolic Logic

Review: Alan Rose, An Extension of a Theorem of Margaris

Akira Nakamura

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 2 (1969), 305.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736802

JSTOR
links.jstor.org

Citation

Nakamura, Akira. Review: Alan Rose, An Extension of a Theorem of Margaris. J. Symbolic Logic 34 (1969), no. 2, 305. https://projecteuclid.org/euclid.jsl/1183736802


Export citation